# SDR USAA2009041690908

- Difficulty date: March 23, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603102
- Part serial: 749
- Condition: Delaminated
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - DELAMINATION ON MID POSITION OF NR 4 SLAT TRAILING EDGE AT SLAT STA 72.25.  REPAIRED NR 4 SLAT TRAILING EDGE AT SLAT STA 72.25 IAW B737 SRM 51-70-10 REPAIR 4.
